Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

zoloft withdrawal symptoms

Posted by Osama on April 20, 2003, at 10:56:19

In reply to Re: withdrawal symptoms coming off zoloft, posted by JanB on September 18, 2000, at 13:57:23


Im a 34 year old male, and have been taking Zoloft on and of for almost 18 months, and have decided to stop four or five months ago, when I stopped I started feeling dizziness, or vertigo as a doctor referred to it, or to best describe it they were dizzy spells that lasted for a couple of seconds whenever I moved, so I started taking Zoloft again hoping they would stop, at first I started taking 100 mgs, and I repeated the dose when the spells returned, but at some point the 100 mgs were of no use, so I had to double the dose to 200 mgs, but after 3 or 4 days Id feel dizzy again, and I started experiencing other symptoms such as irritability, disorientation, aggressiveness, sleepiness, and became extremely emotional, easily provoked, and felt a general feeling of discomfort and fatigue, all these symptoms were affecting my work and productivity. The only times that I could properly work was when I take my Zoloft dose, which climbed up to 750 mgs/week.
Now I know Im over-dosing and should stop, or at least slowly decrease the dose, Im cutting back by 50 mgs/week. I dont know if Im doing the right thing, but from what Ive been reading about the drugs withdrawal symptoms, they should subside if I slowly cut back. My doctor, doesnt seem to know anything about the drugs withdrawal symptoms, or if it has any at all. Please advise on what to do.

ana


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Osama thread:5582
URL: http://www.dr-bob.org/babble/20030417/msgs/220826.html